MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; OXYGEN/AIR BREATHING GAS MIXER, HOSPITAL

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; OXYGEN/AIR BREATHING GAS MIXER, HOSPITAL
Model Number YES
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported, "gas shortage alarm not working.As the alarm is not working, does this mean there is no audible signal? if so, could it be that the following occurred and therefore the alarm was missing: warning: the gas mixer audible alarm may not function when both air and oxygen inlet pressures are less than the minimum specified inlet pressure of 30 psig.".
 
Additional Manufacturer Narrative
Customer reported to our eu distributor that the sechrist air/oxygen gas mixer had an alarm issue.No patient involvement or injury reported.Neither customer or distributor reported to fda according to the information we have at this time.Device in question will not be evaluated by sechrist as distributor will evaluate and service.At this time, the report is based on the information we have.We have requested more information from the customer in regards to the incident, and our distributor in regards to service records and evaluation/repair of the device in question.Manufacturer reference file no.(b)(4).

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
OXYGEN/AIR BREATHING GAS MIXER, HOSPITAL
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key20571130
Report Number2020676-2024-00018
Device Sequence Number15454460
Product Code BZR
UDI-Device Identifier00899660002796
UDI-Public00899660002796
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberYES
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown